# SDR SWIA2019031945656

- Difficulty date: February 26, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 39,002 hours, 33,287 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge Arm
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE ARM PANEL UPPER EDGE CHAFED. LOCATED BY SERVICE DOOR ATTACH POINT. (C-CHECK) RO: 03/18/2019 BLENDED OUT CHAFED AREA ON SERVICE DOOR HING ARM.PANEL UPPER EDGE IAW SRM AND REO . ADJUSTMENT AND FUNCTIONAL TEST GOOD.
